# SDR CALA0300149

- Difficulty date: March 27, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N76151
- Make and model: Boeing 767224
- Aircraft serial: 30430
- Aircraft time: 10,116 hours, 1,688 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 5262100
- Part serial: 29532946
- Condition: Inoperative
- Location: Slide
- Part time: 10,116 hours, 1,688 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD AND AFT DOOR ACTUATORS FOR THE RT SIDE OFF-WING SLIDE DOOR WERE FOUND EXPENDED.  THE DOOR ACTUATORS WERE REMOVED AND REPLACED IAW MM 25-65-10.
